I have been having stomach problems for the past three days and I have been trying everything and not seem to work. Today I tried Zantac 150 and I feel really bloated and feel like I am out of breath. Is this normal? Please help.
Welcome to icliniq.com.
I understand your concern. Bloating could be due to indigestion issues. Zantac (Ranitidine) will help reduce the acidity of the stomach but not immediately. Take antacids after the meal and at bedtime. Plus, take enzyme digest to help ease digestion, together with Simethicone. If still no improvement, should consult further with a gastroenterologist and run a few diagnostic tests as follows:
For more information consult a family physician online --> https://www.icliniq.com/ask-a-doctor-online/family-physician
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. process involves the infusion of CO2 (carbon dioxide) into the abdomen. It is needed to distend the abdominal wall for having a proper visualization. We usually expel some gas after the procedure but some portion can remain trapped inside. This ca... Read fullHad painkillers for toothache and feeling bloated stomach. What to do?
.. got gastritis due to painkillers. Avoid spicy, fatty and oily food. Have some walk after having food instead of taking rest and take multiple small meals instead of heavy meals. Avoid smoking and alcohol if any. You can get prescribed tablet Pan... Read fullAre heartburn, indigestion and frequent belching symptoms of GERD?
.. the symptoms such as burping, gurgling within esophagus and funny noise all can be encompassed in to one diagnosis, that is, GERD. But thing which make concerned, are-you have 3 endoscopies and all showling normal without signs of ulceration which... Read full
Ask your health query to a doctor online?Ask a Family Physician Now